# SDR VNAA2024082811101

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 28,857 hours, 22,396 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525015
- Part serial: SPP100025
- Condition: Faulted
- Location: Nlg Steering
- Part time: 15,095 hours, 13,555 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL STEERING FAILED COULD NOT RESET IN THE AIR OR ON THE GROUND. / REMOVED AND REPLACED THE NOSEWHEEL STEERING HARNESS IAW CRJ 700 AMM 32-21-01-000/400-803. BITE GOOD. OPS TEST GOOD.
